# SDR USAA951041

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- Engine: Rroyce SPEY55515P
- System (JASC): 7310 · Engine Fuel Distribution
- Part: O-Ring
- Condition: Cut
- Location: Nr 1 Engine
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

GSO - FLT NR 735 - NR 1 ENGINE SHUT DOWN ON SHORT FINAL DUE TO CSD LIGHT, LOW OIL PRESSURE AND DECAYING RPM TO 38 PERCENT HP RPM.  FOUND O-RING CUT AND LEAKING FROM HP FUEL SHUTOFF VALVE AT THE PRESSURE INLET TO THE FUEL FLOW REGULATOR.  OIL LEVEL GOOD, CSD LEVEL GOOD.  GROUND RAN ENGINE, OPS CHECK GOOD.  (M)
